| Model Number |
TV-IL1422140-J |
| Medical Device Problem Codes |
Off-Label Use (1494); Unintended Movement (3026)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
04/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately eight (8) days post initial procedure, the patient presented in the operating room and the left ovation ix iliac limb was found to have pulled into the aneurysm sac.A type 1b endoleak was identified.The physician elected to implant a 14x160mm ovation limb in the left iliac extending to the left external iliac artery, 4cm past the left hypogastric artery to seal the aneurysm and iliacs and resolve this event.The patient was reported as doing well and was discharged the next day.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the left common iliac artery implant cranial movement of 4mm, type 1b endoleak and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely user related.This was an off-label case.The left common iliac maximum diameter was 28.4 mm (should be 8-25mm).This likely caused the implant movement and the type 1b endoleak.Procedure related harms for this complaint could not be identified.The final patient status was reported as doing well and expected discharge home on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.